Viscous solutions for the Hamilton – Jacobi – Bellman equation on time scales

  • V. Ya. Danilov
  • O. E. Lavrova
  • A. N. Stanzhitskii

Abstract

We introduce the concept of viscous solution for the Bellman equation on time scales and establish сonditions for the existence and uniqueness of this solution.
Published
25.07.2017
How to Cite
DanilovV. Y., LavrovaO. E., and StanzhitskiiA. N. “Viscous Solutions for the Hamilton – Jacobi – Bellman Equation on Time Scales”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 7, July 2017, pp. 933-50, http://umj.imath.kiev.ua/index.php/umj/article/view/1747.
Section
Research articles